# SDR DHL2007741517

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R TO BS 720C FRAME SUPPORT CLIP CORRODED.  REMOVED CLIP, FABRICATED NEW CLIP FROM 2024-T3, .040" BY 4" BY 3.25", PO NR 9005138, PER B727 SRM 53-10-2 FIG 3, 51-10-3, AND 51-20-1.  TREATED, PRIMED, AND INSTALLED STRINGER CLIP PER B727 SRM 51-10-2 AND 51-30-2.
